Journal of Symbolic Logic 32 (1):126-127 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271285
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,634
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Solution of the Word Problem for Certain Types of Groups. I.J. L. Britton - 1967 - Journal of Symbolic Logic 32 (1):126-127.
The Word Problem for Groups.J. L. Britton & John L. Britton - 1964 - Journal of Symbolic Logic 29 (4):205-206.
Review: William W. Boone, The Word Problem. [REVIEW]J. L. Britton - 1962 - Journal of Symbolic Logic 27 (2):241-242.
Polynomial Time Uniform Word Problems.Stanley Burris - 1995 - Mathematical Logic Quarterly 41 (2):173-182.
Two Solutions to Galton's Problem.Raoul Naroll - 1961 - Philosophy of Science 28 (1):15-39.
Aquinas’s Solution to the Problem of Universals in De Ente Et Essentia.Russell Pannier & Thomas D. Sullivan - 1994 - Proceedings of the American Catholic Philosophical Association 68:159-172.

Analytics

Added to PP index
2016-06-30

Total views
10 ( #814,919 of 2,348,958 )

Recent downloads (6 months)
3 ( #238,452 of 2,348,958 )

How can I increase my downloads?

Downloads

My notes